# SDR YENA201703090177

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 53,325 hours, 18,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, RT OVERWING EPSU FAILED EMERGENCY LIGHT TEST AT PTP.   RESEATED THE CONNECTOR IAW AMM 33-51-38. OPS CHECKED GOOD.
